Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 58, NWS Philadelphia/Mount Holly

June 11, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 11, 2014, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2014, 8:00 AM EDT (12:00 UTC)
Expired
Jun 11, 2014, 5:00 PM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WHUS71 KPHI 111200
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 AM EDT WED JUN 11 2014


ANZ450>453-112100-
/O.NEW.KPHI.SC.Y.0058.140611T1200Z-140611T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
800 AM EDT WED JUN 11 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON.

* WINDS...EAST AROUND 15 KT WITH GUSTS 25 TO 30 KT...ESPECIALLY
  NORTH OF LITTLE EGG INLET. 

* SEAS...BUILDING TO 3 TO 5 FEET.

* TIMING...DEVELOPING NOW...ESPECIALLY THE NORTHERN NEW JERSEY
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


DRAG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 6:15 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 11, 6:15 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 AM EDT WED JUN 11 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIKELY REMAIN STALLED ACROSS OUR SOUTHERN
AND WESTERN AREAS THROUGH WEDNESDAY AND WEDNESDAY NIGHT, BEFORE
FINALLY LIFTING NORTHWARD AS A WARM FRONT LATE THURSDAY INTO
THURSDAY NIGHT. A COLD FRONT IS EXPECTED FRIDAY INTO FRIDAY NIGHT,
FOLLOWED BY HIGH PRESSURE OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MOIST AMS REMAINS IN PLACE AND MUCH LIKE THE LAST TWO DAYS,
SCATTERED SHOWERS AND TSTMS ARE PSBL, MAINLY DURG THE AFTN HOURS.
OVERALL POPS REMAIN LOW, BUT LOCALLY HEAVY RAIN IS ONCE AGAIN A
POSSIBILITY IN THOSE AREA THAT SEE SHOWERS AND TSTMS.

ONE COMPLICATING FACTOR, THERE IS A S/WV TO OUR SW THAT IS SLOWLY
FCST TO MOV NE.  A BROKEN LINE OF SHOWERS AND TSTMS HAS FORMED FROM
CENTRAL PA ACRS MD AND INTO VA.  THIS ACTIVITY IS NOT BEING MODELED
WELL.  THE GUID DOES INDICATE THAT IT SHOULD WEAKEN AS IT APPROACHES
OUR AREA, BUT SO FAR HASN'T REALLY DONE SO.  THE LATEST SATELLITE
IMAGERY DOES SHOW THE CLOUD TOPS WARMING A BIT. HAVE RAISED POPS TO
LIKELY IN ADVANCE OF THE LINE OF SHOWERS AND TSTMS BUT IT APPEARS
TO BE WEAKENING WITH TIME. AMOUNT OF LIGHTNING IS DECREASING BUT
AT LEAT SHOWERS ARE HLDING TOGETHER AS IT APPROACHES THE WRN
PORTIONS OF OUR CWA.  WILL WAIT AND SEE HOW FAR E IT GETS.

HIGH PRES IS LOCATED TO THE NE OVER NEW ENG AND A WK BACKDOOR CDFNT
WAS WORKING THRU.  THIS WILL ALLOW FOR COOLER TEMPS TODAY.  THE H5
RIDGE WILL BEGIN TO MOVE EWD AS WELL AS LOW PRES MOVES FROM THE
MIDWEST INTO SRN CANADA.

TEMPS SHOULD BE AROUND 80 IN MANY LOCALES, AND GUID WAS ACCEPTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS THE AFOREMENTIONED LOW MOVES NEWD TONIGHT, IT WILL SLOWLY PULL A
WMFNT WITH IT.  PRECIP CHCS MAY INCREASE SOMEWHAT TWD DAYBREAK, BUT
IT IS DIFFICULT TO PIN DOWN THE MOSTLY LIKELY LOCATIONS IN THIS TYPE
OF REGIME, MUCH LIKE THE LAST FEW DAYS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UNSETTLED WEATHER WILL REMAIN ACROSS THE AREA FOR THE BEGINNING OF
THE LONG TERM FORECAST, FOLLOWED BY NICE WEATHER OVER THE WEEKEND.

ON THURSDAY, THE STALLED OUR FRONTAL BOUNDARY IS FORECAST TO REMAIN
DRAPED ACROSS OUR WESTERN AND SOUTHERN AREAS THROUGH THE DAY,
BEFORE BEGINNING TO LIFT NORTHWARD AS A WARM FRONT LATE IN THE DAY
INTO THE OVERNIGHT. WITH THE PROXIMITY OF THE FRONTAL BOUNDARY AND
THE LIKELIHOOD OF SEVERAL SHORT WAVE/VORTICITY IMPULSES TO AFFECT
THE AREA, THERE WILL BE A CHANCE OF SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY NIGHT, ESPECIALLY ACROSS OUR WESTERN
AREAS NEAR THE FRONTAL BOUNDARY.

AS WE MOVE INTO FRIDAY AND FRIDAY NIGHT, A COLD FRONT WILL BE
APPROACHING AND MOVING ACROSS THE AREA. THIS IS THE PERIOD WHEN WE
WILL LIKELY HAVE MORE WIDESPREAD COVERAGE OF SHOWERS AND
THUNDERSTORMS. THERE SHOULD BE SCATTERED SHOWERS DURING THE DAY IN
THE WARM SECTOR AHEAD OF THE FRONTAL BOUNDARY, WITH INCREASING
LIKELIHOOD WITH THE FRONTAL PASSAGE INTO THE EVENING. AS THE FRONT
PASSES THROUGH OVERNIGHT, SHOWER ACTIVITY SHOULD BEGIN TO DISSIPATE
BEHIND IT.

WE ARE NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER, ALTHOUGH
STRONG GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS. THE MAIN
CONCERN WE HAVE WILL BE THE CONTINUING POSSIBILITY OF HEAVY RAIN.
WITH PW VALUES UPWARD OF 1.75-2 INCHES, WHERE IT DOES RAIN, IT WILL
CONTINUE TO BE HEAVY AT TIMES.

HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS THE AREA FOR THIS
WEEKEND. DRY WEATHER IS EXPECTED, AND EVEN THROUGH TEMPERATURES ARE
EXPECTED TO RISE A COUPLE OF DEGREES ABOVE NORMAL, DEWPOINTS WILL BE
AROUND 10 DEGREES LOWER THAN THE LAST COUPLE OF DAYS, SO IT WILL
FEEL NICE OUTSIDE.

BY MONDAY AND TUESDAY, THE GFS AND ECMWF BEGIN TO DIVERGE A BIT IN
THEIR SOLUTIONS. THE GFS SLOWLY MOVE AN AREA OF LOW PRESSURE OUT OF
THE GREAT LAKES AND ACROSS NEW ENGLAND WHILE IT LIFTS A WARM FRONT
ACROSS THE AREA SUNDAY NIGHT INTO MONDAY, BEFORE SWINGING A SERIES
OF SURFACE TROUGHS/COLD FRONTS ACROSS THE AREA. THE ECMWF LIFTS AN
INITIAL LOW INTO CANADA, BEFORE DEVELOPING ANOTHER ACROSS THE UPPER
MISSISSIPPI VALLEY AND LIFTING IT THROUGH THE GREAT LAKES AS WELL.
IT ALSO LIFTS A WARM FRONT ACROSS THE AREA EARLY NEXT WEEK, BEFORE
SWINGING A COUPLE OF SURFACE TROUGHS/FRONTS ACROSS THE AREA. THEY
BOTH GIVE A SIMILAR OUTCOME, ALTHOUGH FROM DIFFERENT REASONS. SO FOR
NOW, WE WILL HAVE A CHANCE/SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS
INTO EARLY NEXT WEEK. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
NORMAL THROUGH THE PERIOD.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TAF SITES ARE GENLY IFR OR LIFR THIS MRNG, FOR CIGS AS LOW CLOUDS
HAVE MOVED OVER THE REGION WITH A MOIST AMS IN PLACE.  A GENL E TO
NE FLOW WAS OCCURRING WITH SPEEDS UNDER 10 KTS.

EXPECT A VERY SLOW IMPROVEMENT DURG THE DAY WITH MOST LOCATIONS
GETTING VFR CONDS BY AFTN, HOWEVER, SOME MAY REMAIN MVFR.

ANY SHOWERS OR TSTMS COULD BRING LOWER CONDS FOR A SHORT TIME, BUT
MUCH LIKE YESTERDAY, ITS DIFFICULT TO PIN DOWN WHAT AREAS WILL HAVE
THE BEST CHC OF SEEING PRECIP AND OVERALL POPS REMAIN LOW.

BY EVENING AND OVERNIGHT, ANY IMPROVEMENT WILL BE GONE AND A RETURN
TO IFR AND LIFR IS LIKELY ONCE AGAIN.  WIND SPEEDS COULD INCREASE TO
AROUND 10 KTS DURG THE DAY WITH A GENLY E TO SLIGHTLY NE FLOW.

OUTLOOK...
THURSDAY-THURSDAY NIGHT...LOW CLOUDS AND/OR FOG POSSIBLE EARLY IN
THE DAY, ALONG WITH A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS
DURING THE DAY. PERIODS OF MVFR/IFR CONDITIONS ARE POSSIBLE WITH
HEAVIEST SHOWERS/THUNDERSTORMS.

FRIDAY-FRIDAY NIGHT...AN INCREASE IN SHOWER/THUNDERSTORM ACTIVITY,
ALONG WITH A COLD FRONTAL PASSAGE FRIDAY NIGHT. PERIODS OF MVFR/IFR
CONDITIONS ARE POSSIBLE WITH HEAVIEST SHOWERS/THUNDERSTORMS.

SATURDAY-SUNDAY...MOSTLY VFR.

&&

.MARINE...
AN E TO NE FLOW IS EXPECTED THRU THE PD AND THERE CUD BE SOME GUSTS
TO AROUND 20 KTS OR SO ESPECIALLY DURG THE DAY TODAY.  SEAS WILL
INCREASE TO AROUND 4 FEET.  ATTM, IT LOOKS LIKE WE WILL REMAIN BELOW
SCA CRITERIA, BUT IT COULD BE CLOSE AND ITS PSBL THAT MARINE FLAGS
MAY BE NEEDED FOR AT LEAST A PORTION OF THE AREA.

OUTLOOK...
THURSDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
THROUGH THE PERIOD, ALTHOUGH WINDS MAY GUST CLOSE TO 20 KNOTS FRIDAY
INTO FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT. SCATTERED
SHOWERS AND THUNDERSTORMS EACH DAY THROUGH FRIDAY NIGHT, WITH HIGHER
WINDS AND SEAS NEAR THUNDERSTORMS.

SATURDAY-SUNDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS WITH HIGH
PRESSURE ACROSS THE WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, Jun 11, 4:48 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 AM EDT WED JUN 11 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-120900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
448 AM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE AGAIN TODAY WITH THE
POTENTIAL FOR HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE REST OF THIS WORK WEEK WILL CONTINUE TO FEATURE A HUMID
AIRMASS WHICH WILL RAISE THE CHANCES FOR HEAVY DOWNPOURS WITH ANY
SHOWERS OR THUNDERSTORMS. CHANCES WILL INCREASE FOR STRONGER
THUNDERSTORMS AS THE WORK WEEK CONCLUDES, LIKELY PEAKING ON FRIDAY
AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
448 AM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME PATCHY FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR
STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 4:57 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT WED JUN 11 2014

DEZ001-002-MDZ008-012-PAZ060-101-102-111030-
BERKS PA-CECIL MD-EASTERN CHESTER PA-KENT DE-KENT MD-NEW CASTLE DE-
WESTERN CHESTER PA-
457 AM EDT WED JUN 11 2014

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT CECIL...KENT...
NEW CASTLE...NORTHWESTERN KENT...WESTERN BERKS AND WESTERN CHESTER
COUNTIES...

AT 454 AM EDT...A LINE OF SHOWRS AND THUNDERSTORMS WAS LOCATED FROM
23 MILES WEST OF TOWER CITY TO 10 MILES WEST OF EAST PROSPECT TO
DUNDALK...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR NEWTOWN AROUND 540 AM...PORT DEPOSIT AROUND
550 AM...PERRYVILLE AROUND 600 AM...MOUNT VERNON AROUND 610 AM...
NORTHEAST AROUND 620 AM AND ELKTON AROUND 630 AM.

LAT...LON 4058 7603 4064 7599 4005 7569 3951 7556
      3947 7558 3929 7551 3925 7599 3919 7626
      3932 7619 3943 7601 3952 7599 3955 7609
      3972 7623 3973 7614 3979 7605 3988 7599
      4011 7595 4014 7589 4050 7644

ROBERTSON
Special weather statement, Jun 11, 5:02 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 AM EDT WED JUN 11 2014

DEZ001-002-MDZ008-012-PAZ060-101-102-111030-
BERKS PA-CECIL MD-EASTERN CHESTER PA-KENT DE-KENT MD-NEW CASTLE DE-
WESTERN CHESTER PA-
502 AM EDT WED JUN 11 2014

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT CECIL...KENT...
NEW CASTLE...NORTHWESTERN KENT...WESTERN BERKS AND WESTERN CHESTER
COUNTIES...

AT 454 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS LOCATED FROM
23 MILES WEST OF TOWER CITY TO 10 MILES WEST OF EAST PROSPECT TO
DUNDALK...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR NEWTOWN AROUND 540 AM...PORT DEPOSIT AROUND
550 AM...PERRYVILLE AROUND 600 AM...MOUNT VERNON AROUND 610 AM...
NORTHEAST AROUND 620 AM AND ELKTON AROUND 630 AM.

LAT...LON 4058 7603 4064 7599 4005 7569 3951 7556
      3947 7558 3929 7551 3925 7599 3919 7626
      3932 7619 3943 7601 3952 7599 3955 7609
      3972 7623 3973 7614 3979 7605 3988 7599
      4011 7595 4014 7589 4050 7644

ROBERTSON
Special weather statement, Jun 11, 6:25 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 AM EDT WED JUN 11 2014

DEZ001-002-MDZ008-012-015-NJZ016-021-PAZ054-060-061-070-101>103-
111130-
BERKS PA-CARBON PA-CECIL MD-CUMBERLAND NJ-DELAWARE PA-
EASTERN CHESTER PA-KENT DE-KENT MD-LEHIGH PA-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
625 AM EDT WED JUN 11 2014

...SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT BERKS...CECIL...
CHESTER...NEW CASTLE...NORTHEASTERN KENT...NORTHEASTERN QUEEN
ANNE'S...NORTHERN KENT...SOUTHWESTERN CARBON...WEST CENTRAL
CUMBERLAND...WESTERN DELAWARE...WESTERN LEHIGH...WESTERN MONTGOMERY
AND WESTERN SALEM COUNTIES...

AT 625 AM EDT...SHOWERS WITH EMBEDDED THUNDERSTORMS WERE LOCATED
FROM ASHLAND TO EPHRATA TO BARCLAY...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
SHOWERS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE SHOWERS WILL BE NEAR ATGLEN...STRAUSSTOWN...HOMEVILLE...AND
HOMEVILLE AROUND 630 AM...HARTLY...CHESAPEAKE CITY...WERNERSVILLE...
AND COCHRANVILLE AROUND 635 AM...PARKESBURG AND MOHNTON AROUND 640
AM.

LAT...LON 4058 7603 4074 7577 4092 7600 4100 7577
      3934 7525 3931 7532 3946 7555 3959 7555
      3947 7558 3927 7540 3911 7575 3913 7580
      3903 7592 3942 7602 3952 7599 3954 7606
      3974 7611 4014 7589 4043 7634 4051 7638

ROBERTSON
Special weather statement, Jun 11, 6:45 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 AM EDT WED JUN 11 2014

DEZ003-MDZ012-015-019-020-111215-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
645 AM EDT WED JUN 11 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN
ANNE'S...SOUTHWESTERN KENT...SOUTHWESTERN SUSSEX AND TALBOT
COUNTIES...

AT 640 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15
MILES WEST OF SHADY SIDE TO LONG BEACH TO 13 MILES SOUTH OF
ANDREWS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR TILGHMAN ISLAND...AND TILGHMAN ISLAND
AROUND 700 AM...KENT POINT AROUND 715 AM...TALBOT...TALBOT...ST.
MICHAELS...AND ST. MICHAELS AROUND 720 AM...STEVENSVILLE SOUTH...
TRAPPE AND TRAPPE AROUND 725 AM.

LAT...LON 3846 7569 3863 7571 3870 7583 3867 7594
      3857 7602 3873 7626 3867 7635 3877 7639
      3887 7625 3881 7621 3882 7620 3894 7624
      3884 7639 3904 7632 3898 7621 3908 7624
      3917 7599 3883 7573 3883 7566 3845 7530

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:25 AM EDTSpecial Weather StatementPHISalem65 min
Jun 11, 4:57 AM EDTSpecial Weather StatementPHIBerks, Chester93 min
Jun 11, 5:02 AM EDTSpecial Weather StatementPHIBerks, Chester88 min
Jun 11, 6:45 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot90 min

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.